MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jns.2005.11.014

Медицинская библиотека · Journal of the neurological sciences · 2005

Medication-induced exacerbation of neuropathy in Charcot Marie Tooth disease.

Weimer Louis H, Podwall David

Сравнительное исследованиеСтатьяПеревод в очереди

Аннотация

Toxin or medication-induced worsening of preexisting peripheral neuropathy is a generally accepted but not well-studied phenomenon in humans. Drug-induced exacerbation of Charcot Marie Tooth disease (CMT) neuropathy is a common concern; a list of potential drugs to avoid is maintained by the CMT Association but with limited direct evidence or advice on relative risk. An extensive literature search for reported cases of drug effects in CMT patients found the vast majority concerned excessive vincristine toxicity in patients with undiagnosed demyelinating forms of CMT, many after 1 or 2 doses. The CMT North American database was also queried for all drug-related effects. All but one drug cited as worsening neuropathy was present on a compiled inclusive list. These results and other available evidence were used to develop a revised risk stratified list for CMT patients and clinicians to consult prior to discussing risk to benefit ratios and making treatment decisions.

Для цитирования: Weimer Louis H, Podwall David. Medication-induced exacerbation of neuropathy in Charcot Marie Tooth disease.. Journal of the neurological sciences. 2005. DOI: 10.1016/j.jns.2005.11.014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.